Skip to main content
USGS - science for a changing world

True hermaphroditism in a St. Lawrence beluga whale (Delphinapterus leucas)

Dates

Publication Year
1994
Publication Date
1994

Citation

S De Guise, A Lagace, and P Beland, True hermaphroditism in a St. Lawrence beluga whale (Delphinapterus leucas): Journal of Wildlife Diseases [J. WILDL. DIS.], vol. 30, no. 2, pp. 287-290, 1994.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_19444.xml 1.62 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 19444
ISSN CSA 0090-3558
Accession Number CSA 3622271

Citation Extension

journalJournal of Wildlife Diseases [J. WILDL. DIS.], vol. 30, no. 2, pp. 287-290, 1994
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...